×

Found 10 Documents (Results 1–10)

100
MathJax

Boundary layers in the solution of a singularly perturbed boundary value problem with a degenerate equation having roots of multiplicity two. (Russian, English) Zbl 1249.34161

Zh. Vychisl. Mat. Mat. Fiz. 51, No. 3, 379-383 (2011); translation in Comput. Math. Math. Phys. 51, No. 3, 351-354 (2011).
MSC:  34E15 34E05
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed boundary value problems with a power-law boundary layer. (English. Russian original) Zbl 1186.34078

Differ. Equ. 45, No. 3, 323-334 (2009); translation from Differ. Uravn. 45, No. 3, 314 324 (2009).
PDF BibTeX XML Cite
Full Text: DOI

On a system of two singularly-perturbed second order quasilinear equations. (Russian, English) Zbl 1084.34534

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 4, 650-661 (2004); translation in Comput. Math. Math. Phys. 44, No. 4, 614-625 (2004).
PDF BibTeX XML Cite
Full Text: Link

A singularly perturbed boundary value problem for a second-order differential equation whose right-hand side is a quadratic function of the derivative of the unknown function. (English. Russian original) Zbl 1033.34026

Differ. Equ. 38, No. 6, 760-771 (2002); translation from Differ. Uravn. 38, No. 6, 724-734 (2002).
MSC:  34B15 34E05
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed second-order equation with small parameters multiplying the first and second derivatives. (English. Russian original) Zbl 0982.34047

Comput. Math. Math. Phys. 39, No. 9, 1441-1448 (1999); translation from Zh. Vychisl. Mat. Mat. Fiz. 39, No. 9, 1504-1512 (1999).
PDF BibTeX XML Cite

On contrast structures of variable type. (English. Russian original) Zbl 0973.34048

Comput. Math. Math. Phys. 39, No. 5, 760-768 (1999); translation from Zh. Vychisl. Mat. Mat. Fiz. 39, No. 5, 792-800 (1999).
MSC:  34E15 34B15 34E13
PDF BibTeX XML Cite

On contrast structures that arise when the type of stability of a root of a degenerate equation changes. (English. Russian original) Zbl 0960.34014

Comput. Math. Math. Phys. 38, No. 5, 746-757 (1998); translation from Zh. Vychisl. Mat. Mat. Fiz. 38, No. 5, 777-787 (1998).
PDF BibTeX XML Cite

Step-like contrasting structures for a singularly perturbed quasilinear second-order differential equation. (English. Russian original) Zbl 0853.65081

Comput. Math. Math. Phys. 35, No. 4, 411-419 (1995); translation from Zh. Vychisl. Mat. Mat. Fiz. 35, No. 4, 520-531 (1995).
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

Classification